# SDR UALA2012110706397

- Difficulty date: November 6, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 61,705 hours, 7,208 cycles
- Engine: Pwa PW4056
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTING AT 1R BROKEN.  REPAIRED AND SECURED LIGHTT IN PLACE, OPS CHECKED OK FOR FUNCTION.
